# SDR FDEA201611294290

- Difficulty date: November 29, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A5461258420000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON ACCESSED THROUGH PANEL 411CL LOWER SPAR OF CANTILEVER STRUCTURE IS CRACKED.  REPAIRED IAW SRM 54- 52-11 FIG 201.  MAJOR REPAIR.
